# SDR GLBA2012051601

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 27,649 hours, 45,352 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0987A
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LANDING GEAR FAILED TO EXTEND NORMALLY, PERFORMED MANUAL EXTENSION, DECLARED EMERGENCY, LANDED SAFELY.  MX MEGGED WIRING FROM TB150 TO ALL ACTUATORS, HANDLE TO PCB A316 AND TO SERVO VALVE, ALL CHECKED GOOD, R & R RT ACTUATOR, IAW TC 1900-3230-10, SYS OPS CHECKED GOOD.
